Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Small Random Perturbations of Finite- and Infinite-Dimensional Dynamical Systems: Unpredictability of Exit Times
Авторы: Martinelli F., Olivieri E., Scoppola E.
Journal of Statistical Physics, Vol. 55, Nos. 3/4, 1989. p. 477-504.
We apply previous results on the pathwise exponential loss of memory of the initial condition for stochastic differential equations with small diffusion to the problem of the asymptotic distribution of the first exit times from an attracted domain. We show under general hypotheses that the suitably rescaled exit time
converges in the zero-noise limit to an exponential random variable. Then we extend the results to an infinite-dimensional case obtained by adding a small random perturbation to a nonlinear heat equation.